# SDR DALA13066859209

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1227-1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON PREVIOUS DOUBLER REPAIR AT BS 1227-1250, LONGERON 18R.  REMOVED DAMAGED DOUBLER. FABRICATED AND INSTALLED INTERNAL DOUBLER REPAIR IAW ERA 464017 AND SRM 51-30-2, 51-30-05.
